A Multivariate Gompertz-type Distribution

Adham, S.A. and Walker, S.G. (2001) A Multivariate Gompertz-type Distribution. Journal of Applied Statistics, 28 (8). pp. 1051-1065. ISSN 0266-4763. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1080/02664760120076706

Abstract

The Gompertz distribution has many applications, particularly in medical and actuarial studies. However, there has been little recent work on the Gompertz in comparison with its early investigation. The problem of finding and analysing a bivariate (or multivariate) Gompertz distribution is of interest and the focus of this paper. A search of the literature suggests there is currently no multivariate or even useful bivariate Gompertz distribution.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 06 Nov 2008 20:47
Last Modified: 14 Jan 2010 14:40
Resource URI: http://kar.kent.ac.uk/id/eprint/10557 (The current URI for this page, for reference purposes)
  • Depositors only (login required):